# SDR WX0A071998

- Difficulty date: June 27, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug MD 83
- Aircraft serial: 53347
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE EXIT MARKER WILL NOT STAY ILLUMINATED.  REPLACED TAIL CONE EXIT MARKER.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
